Abstract

The theory of the degree of paraxiality is correct. Very likely, the Comment [Opt. Lett. 33, 3004 (2008) ] on our original Letter [Opt. Lett. 33, 1360 (2008) ] originated from an imprecision we made in the plot included in the paper. Such imprecision induced the Comment’s author to raise further objections that, as proved in the present Reply, are totally incorrect.

© 2008 Optical Society of America

Full Article  |  PDF Article

Corrections

Omar El Gawhary and Sergio Severini, "Reply to comment on “Degree of paraxiality for monochromatic light beams”: erratum," Opt. Lett. 34, 343-343 (2009)
https://www.osapublishing.org/ol/abstract.cfm?uri=ol-34-3-343

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription